Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Burn on the wrist from an oil spill. Applied soframycin. Turning yellowish. Is it normal?

I have a burn on my wrist due to oil spill. I held the wrist which led to detachment of skin . Now its nearly 8 & whenever I apply soframycin or SSDee ointment it starts turning yellowish.since yesterday neosporin powder is staying on ( I used it before as well ) and drying off .is this normal? I am taking Mox 500 TDS . Please advise.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
The treatment your taking for wrist burn is right.Continue applying soframycin locally and taking antibiotics systemically.Turning of wound into yellowish after application of ointment is normal process.Your wound will take few days to heal completely.
Hope this answers your question.
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor